亚游游戏平台

师资队伍
您当前所在的位置: 网站首页 >> 学院概况 >> 师资队伍 >> 正文

    【数学】杨志林教授 硕导

    发布人:徐雷    发布时间:2018-08-28   点击:[]

    杨志林,教授,博士,数学学科带头人,山东省数学会理事,德国Zentralblatt MATH(数学文摘)评论员和美国Mathematical Reviews(数学评论) 评论员,国际著名出版公司Hindawi旗下杂志Chinese Journal of Mathematics编委。1992年以来,从事非线性泛函分析、积分方程、非线性常微分方程边值问题的研究。在国内外核心刊物上发表论文66篇,其中被SCI收录26篇,被EI收录11篇。在国际上率先研究常微分方程积分边值问题,推广和改进了已有结果,文章被多次引用;在非线性积分方程组的研究中获得很好的结果;近年来致力于把矩阵理论用于非线性方程组的研究,得到了一些深刻和有趣的结果。现在已经毕业硕士研究生8名,有两名分别考上山东大学和东南大学基础数学专业博士研究生,其中前者已博士毕业,在任职高校中成为科研骨干,申请到了国家自然科学青年基金。 主持并完成湖南省教育厅科研项目一项和东省教育厅科技计划项目一项,参加了国家自然科学基金项目一项。

    发表的主要论文是:

    1. 杨志林,孙经先, 非线性二阶常微分方程组边值问题的正解,数学学报,2004471),111-118.

    2. 杨志林,拓扑度计算与应用,数学学报,2005482),275-280.

    3. 谢胜利,杨志林,Banach空间非线性脉冲Volterra型积分方程和积分微分方程的可解性,数学学报,2003463),445-452.

    4. 杨志林,关于Berestycki一些结果的注记,数学学报,2001443),475-480.

    5. 杨志林, 魏耿平, 泛函积分方程的正解与应用, 数学学报, 2007:50(2)363-372.

    6. 杨志林 孙经先,非线性算子的渐近岐点,系统科学与数学,2000201),47-54.

    7. 杨志林,非线性Hammerstein积分方程组的非平凡解,数学物理学报,200626(2),233-240

    8. Zhilin Yang, Nontrivial solutions of nonlinear Hammerstein integral equations,  Nonlinear Functional Analysis and Applications, 2005:10(2),331-342

    9. Zhilin Yang, Donal O’Regan, Positive solvability of systems of nonlinear Hammerstein integral equations, Journal of Mathematical Analysis and Applications, (SCI 检索), 3112(2005)600-614.

    10. Zhilin Yang, Positive solutions to systems of nonlocal boundary value problems, Nonlinear Analysis TMA, 2005: 62(7), 1251-1265(SCIEI 检索).

    11. Guang Zhang, Zhilin Yang, Existence of $2^{n}$ Nontrivial Solutions for Discrete Two-Point Boundary Value Problems, Nonlinear Analysis TMA, 59(7)(2004), 1181-1187 (SCI, EI检索)

    12. Zhilin Yang, Positive solutions of a second-order integral boundary value problems, Journal of Mathematical Analysis and Applications, 321(2)(2006), 751-765(SCI检索)

    13. Zhilin Yang, Existence and nonexistence results for positive solutions of an integral boundary value problem, Nonlinear Analysis TMA, 65 (8) (2006), 1489-1511 (SCIEI检索).

    14. Zhilin Yang, Existence of nontrivial solutions for a nonlinear Sturm-Liouville problem with integral boundary conditions,  Nonlinear Analysis TMA,  68(1) (2008) 216-225 (SCIEI).

    15. Zhilin Yang, Existence and uniqueness  of positive solutions for  a higher order boundary value problem, Computers and Mathematics with Applications,  54 (2) (2007) 220-228(SCI)

    16.  Zhilin Yang, Existence and uniqueness of  positive   solutions for an  integral  boundary value problem,  Nonlinear Analysis TMA, 69(11) (2008) 3910-3918 (SCI, EI )

    17. Zhilin Yang, Donal O’Regan, Ravi P. Agarwal, Positive solutions of a second-order boundary value problem via integro-differntial equation arguements, Applicable Analysis, 88(8) (2009), 1197-1211(SCI检索).

    18. Guang Zhang, Zhilin Yang, Positive solutions of a general discrete boundary value problem, Journal of Mathematical Analysis and Applications, 339(1)(2008),  469-481 (SCI 检索)

    19. Zhilin Yang, Existence of positive solutions for a system of generalized Lidstone problems, Computers and Mathematics with Applications, 60 (3)(2010) 501-510 (SCI 检索)

    20. Zhilin Yang, Donal O’Regan, Positive solutions for  a  2$n$th-order boundary value problem involving all derivatives of odd orders, Topological Methods in Nonlinear Analysis, 37(1)(2011) 87-101(SCI检索)

    21. Zhilin Yang, Positive solutions of a 2nth-order boundary value problem involving all derivatives via the order reduction method, Computers and Mathematics with Applications, 61(4)(2011) 822-831(SCI检索).

    22. Zhilin Yang, Zhitao Zhang, Positive  solutions for a system of nonlinear singular Hammerstein  integral equations via nonnegative matrices and applications, Positivity, 16(4)(2012)783-800(Sci 检索).

    23. Zhilin Yang, Positive solutions for a  system of $p$-Laplacian boundary value problems, Computers and Mathematics with Applications, 62(12) (2011) 4429-4438 (Sci 检索).

    24. Zhilin Yang, Liang Kong, Positive   solutions of  a system of second order boundary value problems involving first order derivatives via $\mathbb R_+^n$-monotone matrices, Nonlinear Analysis TMA , 75(4) (2012) 2037-2046 (SCI检索

     25.  Zhilin Yang, Donal O’Regan, Positive   solutions of a focal problem  for one-dimensional $p$-Laplacian equations, Mathematical and Computer Modelling, 55(7-8)20121942-1950(SCI检索)

    26. Zhilin Yang, Jinxian Sun, Positive solutions of a fourth-order boundary  value problem involving derivatives of all orders, Communications on Pure and Applied Analysis, 11(5)(2012) 1615-1628(SCI检索).

    27. Zhilin Yang, Positive solutions for a system of nonlinear Hammerstein integral equations and applications, Applied Mathematics and Computation, 218(22) (2012) 11138-11150(SCI 检索).

    28. Jiafa Xu, Zhilin Yang, Positive solutions for a system of generalized Lidstone problems, Journal of Applied  Mathematics and Computing, 37(1-2)201113-25(EI检索)

    29. Jiafa Xu, Zhilin Yang, Positive solutions for a system of nonlinear Hammerstein integral equations and applications, Journal of Integral Equations and Applications, 24(1)(2012)131-147(SCI检索).

    30. Jiafa Xu, Zhilin Yang, Positive solutions  for a  fourth order  $p$-Laplacian boundary value problems, Nonlinear Analysis, 74(7) (2011) 2612-2623(SCI检索).

    31. Jiafa Xu, Zhilin Yang, Positive solutions for a sytem of $n$th order nonlinear boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2011(4)(2011)1-16(SCI检索).

    32. Jiafa Xu, Zhilin Yang, Triple positive solutions for singular integral boundary value problems, Int. J. Open Problems Compt. Math., 3(4)(2010)455-467.

    33. Jiafa Xu, Zhilin Yang, Positive solutions for singular Sturm-Liouville boundary value problems on the half line, Electronic Journal of Differential Equations, Vol. 2010(2010), No. 171, pp. 18.

    34. 徐家发, 杨志林, $n$阶非线性常微分方程组边值问题的正解, 系统科学与数学, 30(5)(2010) 633-641.

    35. Jiafa Xu, Zhilin Yang, Three positive solutions for a system of singular generalized Lidstone problems, Electronic Journal of Differential Equations, Vol. 2009(2009), No. 163, pp. 1–9.

    36. Jiafa Xu, Zhilin Yang, Multiple positive solutions of a singular fractional boundary value problem, Applied Mathematics E-Notes, 10(1)(2010)259-267.

    37. 叶盼盼,杨志林, 非线性奇异Hammerstein积分方程的正解, 高校应用数学学报, 25(4)(2010): 475-480.

    38. 叶盼盼,杨志林, 二阶常微分方程组积分边值问题的正解,  系统科学与数学, 31(8)(2011)992-999.

    39. Kun Wang, Zhilin Yang, Positive solutions for a system of higher order boundary value  problems involving all derivatives of odd orders, Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 52, pp. 1–15(SCI检索).

    40. Kun Wang, Zhilin Yang, Positive solutions for a system of second-order boundary-value problems involving first-order derivatives,  Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 135, pp. 1–17(SCI检索).

    41. Zhilin Yang, Positive solutions for an $n$th order quasilinear boundary value problem, Pos itivity, 19(1)(2015),37-52SCI检索)

     

    上一条:【力学硕导】王利民 教授
    下一条:【数学】范兴奎副教授 硕导